I think the drugs are starting to affect me. The doctor said it would take a couple of weeks and over two weeks have gone. I’m not feeling like myself anymore. It’s getting harder to live in the moment. Thoughts and worries about the future keep creeping up in my mind. It’s harder to distract my thoughts away from things I can’t do anything about at the moment.

Last night before I fell asleep I started thinking about how long I’m going to live. If I’d know I had less than a year to live, I’d be fine with it. I could hang in there for that long. But the thought of living a full life… Even now I feel like panicking. I’m starting to seriously think of ways to kill myself. I googled poisons yesterday, but I didn’t find anything both practical and having a high chance of being effective.

Suicide by Atkins

December 23, 2011

The nurses are getting worried about my bloodpressure being so high. Propably it’s caused by the drugs. They told me to come and tell straight away if I had a headache or felt dizzy. I’m feeling a bit dizzy and I have a mild headache, but I don’t want to tell that to the nurses. I’m hoping to get a heart attack or something. I’m probaply too young for that. Although I’ve heard of teenage girls having heart attacks from Atkins. I should have thought of that before I got here. Maby I’ll try it after I get out. Eat nothing but bacon untill collapse on the floor. Slow but delicious way to end a life.